# SDR SWAA2022101353004

- Difficulty date: September 12, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 59,229 hours, 35,208 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Access Panel
- Part number: 631BB
- Condition: Corroded
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TANK PLATE #631BB RING IS CORRODED. (DOT #28-1) / [01] REMOVED CORROSION AT FUEL TANK ACCESS PANEL #631BB PER B737-700 SRM 51-10-02-0G-0;[02] PERFORMED UT THICKNESS ON REWORKED AREA AS PER NDTM PART 4; 51-00-00 PROCEDURE 3. MINIMUM FOUND:0.138' [OLYMPUS 27MG; B/C 172139; CALIB.DUE-4/23];[03] AFTER REMOVED CORROSION AT RT WING FUEL TANK DOOR RING #631BB FOUND OUT LIMITS PER B737-700 SRM 57-20-01-2R-1. ORIGINAL MATERIAL = .160'; MATERIAL LOSS = ..022' MAT. REMAINING = .138';[04] REPLACED RT WING FUEL TANK DOOR # 631BB RING PER B737-700- SRM 57-20-01-2R-1. DOOR AND RING WILL BE INSTALLED ON TASK CARD #TTG8Q00DKQHM;[05] VERIFIED
